# SDR ENHA LP213283 SUP

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N929TG
- Make and model: Cessna 208B
- Aircraft serial: 208B0371
- Aircraft time: 16,690 hours, 19,230 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 30182A
- Part serial: NA
- Condition: Leaking
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, F, S
- Precautionary procedure: K, E

## Discrepancy

NOTE:  THIS SDR IS SUPPLEMENTAL INFORMATION FOR SDR # ENHA LP213283 SUBMITTED ON 10/25/2021.  THIS SDR ALSO CORRECTS TIME ON DEFECTIVE PART.  SEE BELOW FOR UPDATED INFORMATION.  MAINTENANCE INSPECTED DEFECTIVE BRAKE CALIPER AND DETERMINED IT WAS LEAKING.  REPLACEMENT OF CALIPER WAS CORRECTIVE ACTION FOR THE LEFT BRAKE FAILURE.
